I recently was prescribed a fairly need medication called Resotran. My pharmacist had never heard of it it is so new. I seem to be having a different side effect every day. The firsat day was the worst as the headache was unbelieveable. Since then I have had gas, dizzyness, sleepiness and thirst. It is helping with the IBS symptoms though I must admit.
I've not heard of it but would like to know how it's working for your IBS? I'm going to talk to my doctor at the end of the month about something for mine, if this is what I have. I've had stomach issues for about 20 years now after food poisoning which has affected my daily life in a very negative way. I'm just so tired of living this way, something needs to change so I'm willing to try anything at this point. Kim.
I've been on this medication for almost a year for IBS-C. My US doctor agreed to write me a script that I get filled from overseas. The generic medication is called prucalopride and the brand name I take is called Resolor. I tried every single possible treatment and medication available for IBS-C in the US for three years and this was the first thing to work on both constipation and distention. (Amitiza worked but I felt like I had the flu every single day and it just wasn't worth it, as bad as my IBS-C was.)
Within an hour of taking 1mg of Resolor I had the most normal movement I had had since my symptoms began. I don't remember having any unpleasant side effects. It lost some effectiveness (maybe 10%-25%) after about 6 weeks or two months but is still the best thing I've found. If they can make it stronger and extended release, I'd be very pleased.
I just started Resotran a week ago, but I also started an antibiotic at the same time (still on both). Body started trying to empty out the first two days- just so so much to clean out. 3rd day extreme diarrhea, 4th day - normal! After years! 5th day- extreme diarhea. One thing though- about the same time of taking R., I started having extreme night terrors (which I've never had before) trying to wake up, crying and screaming in my dreams and crying and screaming when I DO wake up. The doc said not to take it last night. That was ugly- EXTREME extended gut like 9 mos preg, extension pain- you guys get the idea. Last night no terror and no Resotran. We'll see how it goes. Can't live with the IBS, it controls my life. Will go on R. again in couple days and see how it goes. Had high hopes for this med. *Anyone else have serious messed up sleep from this?
Yes I am taking this drug and have just started it. The past 5 days have been interesting... background I have had 2 fundopications 3 hiatle hernias, and a pyloriplasty. And and one lower abdominal hernia--- one of my proceedures they clipped my Vagus Nerve... my symptoms since alll the fixes has been severe bloating, constipation, constand abdomninal pain. Leaving me unsable to work due to lack of sleep and severe depression from not being able to perform work duties... since starting the Resotran intestinal bloating is down 30-40% and pain has dereased significantly. It is still early and I am causiously optomistic and very pleased so far. Side effects so far side effects are decreased appitite and some discomfort and fatigue which are ok with me in comparison.
I am about 30% better in 5 days will take that anyday!!! Give it a shot people well worth the 2 month trial my doc have me on... Good luck all... PS get the majority of the Glutn out of your system... and don't go out and buy gluten free junk food cause its still junk food... stick with the good stuff steak chicken pork fish potatoes rice veggies.. Freash if you can but freash frozen will do and save you some money too.
That's my 5 cents hope it helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 2 answers
Posted 18 May 2010 • 2 answers
Posted 29 Jan 2012 • 3 answers
Posted 31 Oct 2013 • 1 answer
Posted 20 Jan 2015 • 1 answer